# SDR 98ZZZM105

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890425
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT POST FLT, NOTED FUEL LEAK RT WHEEL WELL AREA.  RT LOW PRESSURE FUEL PUMP FAILURE.  REMOVED AND REPLACED RT LOW PRESSURE FUEL PUMP.  (M)
